# SDR GTIA2025042238871

- Difficulty date: November 18, 2024
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N627NK
- Make and model: Airbus A320-232
- Aircraft serial: 6082
- Aircraft time: 36,492 hours, 16,601 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Memory Device
- Condition: Faulted
- Location: Zone 200
- Part time: 16,051 hours, 7,281 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLATION OF THE PERSONAL COMPUTER MEMORY CARD (PCMCIA) OF THE FDIMU/DMU -R/R EPSU.
